# SDR 98ZZZX4477

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6079P
- Make and model: Piper PA-24-250
- Aircraft serial: 24117
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 2072916
- Condition: Cracked
- Location: Rudder
- Part time: 3,474 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CRACKED AT TRAILING EDGE ON BOTH SIDES.  CRACK WAS MIDWAY FROM TOP TO BOTTOM.  NO INTERNAL DAMAGE FOUND.  RUDDER REMOVED AND SENT OUT FOR RESKIN.
